# SDR NACA2024063000001

- Difficulty date: June 30, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,398 hours, 20,751 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3326F
- Condition: Failed
- Location: Rt Engine
- Part time: 14,493 hours, 5,602 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE ANTI-ICE VALVE LIGHT ON WITH THE SWITCH OFF. REMOVED AND REPLACED RIGHT ENG ANTI-ICE VALVE IAW MM 30-21-03 OPS CHECK NORMAL.
